Korean J Dermatol.  2007 Nov;45(11):1180-1182.

A Case of Acneiform Eruption and Paronychia Occurring after Use of Erlotinib (Tarceva(R))

Affiliations
  • 1Department of Dermatology, Seoul National University College of Medicine, Seoul, Korea. daehun@snu.ac.kr

Abstract

Erlotinib (Tarceva(R)) is a new anti-cancer agent which acts by inhibiting epidermal growth factor receptor (EGFR) signal transduction. It is currently used in the treatment of advanced stage non-small cell lung cancer and pancreatic cancer. We report a case of acneiform eruption and paronychia induced by erlotinib in a 69-year-old man. The patient visited our clinic with multiple erythematous papules and pustules on the face, periungual erythema and pus discharge, xerosis, fissures on the sole. He had taken erlotinib for the treatment of recurred lung cancer for 4 weeks. The skin lesions were partially improved with oral pyridoxine, corticosteroid and topical antibiotics.

Keyword

Acneiform eruption; Erlotinib; Paronychia
Full Text Links
  • KJD
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr